Reply To: Reaction or Die off?

Home The Candida Forum Candida Questions Reaction or Die off? Reply To: Reaction or Die off?

#68938

Lucylu
Member
Topics: 31
Replies: 345

Hi guys,

Just wanted to give you a quick update – the rash is a funny one… in the mornings it fade a bit and I’m nearly comfortable… then throughout the day it gets hot & itchy and if I don’t have a hot bath/ sauna by late afternoon it’s very uncomfortable. BUT it was getting so unsightly and was still getting steadily worse that I decided to use a teeny tiny amount of a steroid cream on my face Friday night and early Saturday morning(it was my babies 1st birthday yesterday and we were planning a house full of guests and my face was just covered in rash) and I also jumped on the local sunbed for 6 minutes to give it a blast (I know, I know… dreadful awful things). I then had to put loads of makeup on (ladies – have you tried powder minerals makeup? Incredible at covering up) and looked pretty normal. Last night I had a very hot bath (because wa stearing at my skin on my arms & legs) and when I looked at my face after the bath I just couldn’t believe it – rash pretty much gone! My face was red from the heat and also I suppose slightly from the sunbed – but this morning I felt like I could nip out to the shop without makeup which was great!

For the rest of the body I rooted out a treatment I’d bought a couple of years ago in the States – called Skin Zinc (with zinc pyrithione 0.25%). It has a spray and a tub of cream and you spray first… wait an hour then pu the cream on. I did is last night and this morning both times after hot baths and I’m already seeing an improvement. It will be interesting to see how it goes throughout the day and whether it gets worse again.

I know it’s not ideal to use steroids & sunbeds (even in the tiny amounts I have) but I’m very glad I did as it’s given me my sense of positivity back. I had been getting so disheartened.

1 question Able… if the rash persists, should I drop way back on the quantities of antifungals? Will this ease it? It will be at least another 2 weeks before I get the Molybdenum and I really would hate to look & feel like this all through christmas.

Thanks,

Lx